# SDR QXEA2023020700021

- Difficulty date: February 6, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 11,210 hours, 7,047 cycles
- System (JASC): 5200 · Doors
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS THAT L1 DOOR WILL NOT ARM CORRECTLY.  REMOVED FROM SERVICE. PERFORMED GVI ON L1 DOOR.  PERFORMED OPERATIONAL CHECK ON ARMING LATCH, OPS CHECK GOOD.  NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
